# SDR DALA1031909853

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN FLOOR PANEL NR78 IS CRACKED AT AFT END SCREW HOLE APR 1.5 IN CUT OUT CRACK (ZAE) FLOOR PANEL NR78 1.5"X 4.7" IAW SRM 53-05.  MATERIAL IS 7075-T6 .025 PO122211 FILLER, DOUBLER 7075-T6.032, PO1022537.  FABRICATED DOUBLER & FILLER IAW SRM 53-03 ALODINED IAW 51-10-3 AND PRIMED.  NDT VERIFIED NO CRACK.  CONTAINMENT IAW NDT SPM 06-10-01.001, TOOL W-39915 WITH TOOL H-9427 ID REPAIR WITH TAG IAW PROC STANDARD 900-5-11, NR 04, INSTALLED PARTS IAW 53-05.
